# SDR USAA2009021190318

- Difficulty date: February 10, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 62,724 hours, 28,076 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 599 IND-PHX - EMERGENCY EQUIPMENT - AFT GALLEY FLIGHT ATTENDANT'S FLASHLIGHT INOPERATIVE.  MX R&R FLASHLIGHT BATTERY.  OPS CHECK GOOD.
